Granular flow and viscous fluctuations in low Bagnold number granitic magmas

Petford, N. and Koenders, M.A. (1998) Granular flow and viscous fluctuations in low Bagnold number granitic magmas. Journal of the Geological Society, 155(5), pp. 873-881. ISSN (print) 0016-7649

Full text not available from this archive.
Item Type: Article
Research Area: Earth systems and environmental sciences
Faculty, School or Research Centre: Faculty of Science (until 2011)
Faculty of Science (until 2011) > School of Geography, Geology and Environment
Depositing User: Kim Forbes
Date Deposited: 18 Jul 2008
Last Modified: 04 Mar 2012 16:32
URI: http://eprints.kingston.ac.uk/id/eprint/2941

Actions (Repository Editors)

Item Control Page Item Control Page